# SDR DALA2023091407569

- Difficulty date: May 8, 2021
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 7,582 hours, 3,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT BELOW 1L DOOR. ER/A 591549-14 REV B PRI REV 0 AND FINAL ER/A 591549-14 REV B SECTION IV, PERMANEMT REPAIR, HAVE BEEN ACCOMPLISHED. REF LP 2962820 FOR ER/A DEF. OK TO CLOSE THIS LOG. (LP# 7425648)
